Hey, I’m new here.
To summarize my experience;
I’m 25 years old. I took fin for 3 months 1 mg a day and have stopped for 7 months with side effects, which began from day 1, still present.
My side effects are: low to no libido, and watery semen.
I took otc testosterone boosters for 2 weeks which surprisingly brought back some of my libido. Seeing as they worked a bit, I thought maybe I have low T. I then went to take take blood test but my levels came back at 500ng/dL, which is within normal range. This was strange to me, as I don’t feel normal.
I have stopped taking the boosters to retest, perhaps the boosters elevated my levels enough to appear normal, though I doubt they had that much effect.
All I know is that before the boosters, I had little to no drive at all. After taking them, some of it came back, but my T levels may still be within the normal range regardelss.
What do you think is going on with me? I appreciate any thoughts. Thanks.